# SDR DLL13971713

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1009
- Engine: Rroyce RB21122B02
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Nr 2 Pack
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O, SMOKE AND OIL SMELL WAS REPORTED BY CABIN ATTENDANTS.  THE CREW ISOLATED THE PROBLEM TO NR 2 PACK WITH AN ASSOCIATED NOTICABLE OIL QTY DROP ON NR 2 ENG.  REPLACED COALESCER BAGS, RAN ENGINES ALL CHECK NORMAL.
